# SDR CALA2021112902184

- Difficulty date: November 28, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N17133
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 29282
- Aircraft time: 88,277 hours, 18,664 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Floor Support
- Part number: 654N02438
- Condition: Corroded
- Location: Sta 365
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT STRUCTURE AT STA 365 RBL 25 FOUND TO BE CORRODED. REF AMES ILN N/R 139533-0200-0224. REMOVED AND REPLACED FLOOR SUPPORT STA 365 RBL 25 IAW SRM 51-40- 02 AND BOEING DWG 141N5130. SEE AMES ILN N/R 139533-0200-0224 FOR DETAILS OF WORK ACCOMPLISH ED. ADD EMP:V931845
